RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 3  


On correct linear differential operators
A. G. Baskakov
3
Realization of smooth functions on surfaces as height functions
E. A. Kudryavtseva
29
On the successive minima of the extended logarithmic height of algebraic numbers
E. M. Matveev
89
Property of strong precompactness for bounded sets of measure-valued solutions of a first-order quasilinear equation
E. Yu. Panov
109
Blow-up boundary regimes for general quasilinear parabolic equations in multidimensional domains
A. E. Shishkov, A. G. Shchelkov
129
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019